The following meds have caused mild hives: benadryl, nsaids, tylenol, (acetaminophen) mestinon, morphine, vicodin. Could this be something other than allergy?

Yes. Opiates are known to be able to induce or aggravate hives for some people. Nsaid allergy is usually specific for that one and not to all others. Tylenol (acetaminophen) and Benadryl allergies are rare if ever present. Since you have chronic urticaria, i suspect that many of the reactions you have described might have been incidental and not related. You need to consult an allergist.

Related Questions

Heard drug allergies r rare, yet I get hives & occas flushing from nsaids, morphine, antiobios, even benadryl! Why is this? Seems unlikely yet happens

Unlikely is not ever. Unlikely does not mean impossible. It is very possible to have drug allergies. There can be no rhyme or reason but if you are allergic to these things you cannot use them safely. Read more...

True allergies to morphine, vicodin, nsaids (hives, flushing, rashes.) is dilaudid a safe choice?

Unlikely. If you have problem with Opiates (more likely intolerances than allergies), you are more likely to have problem with Dilaudid as well. However there may be exceptions , perhaps starting at a 1/4 of the dose then gradually work the dose up may be helpful if Dilaudid is a drug you really needed. Read more...